# SDR SWAA2024052071596

- Difficulty date: April 7, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 947 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE BRACKET BS 947.5 AND STRINGER 25L AT AFT CARGO COMPARTMENT 2024-253185<[01] REPLACED BRACKET LOCATED FLOOR STRUCTURE BS 947.5 AND STRINGER 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.
